Schur-type stability properties and complex diagonal scaling

Charles R. Johnson, Terry D. Lenker, Sivaram K. Narayan

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We introduce new classes of n-by-n matrices with complex entries which can be scaled by a diagonal matrix with complex entries to be normal or Hermitian and study the Schur-type stability properties of these matrices.

Original languageEnglish
Pages (from-to)2497-2520
Number of pages24
JournalLinear Algebra and Its Applications
Issue number10
StatePublished - Nov 1 2008


  • Diagonally stable
  • Hermitiable
  • Normalizable
  • Schur stable


Dive into the research topics of 'Schur-type stability properties and complex diagonal scaling'. Together they form a unique fingerprint.

Cite this